# SDR C2XA00IA368

- Difficulty date: October 5, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: D228830001
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3519 - BTR-IAH - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT WITHOUT THE USE OF THE RETRACT OVERRIDE BUTTON ON THE GEAR HANDLE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 NOSE LANDING GEAR PROXIMITY SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
